The roots of the function $Ai'(z)-\sigma Ai(z)$
Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1054-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_6_a10,
author = {L. A. Muravei},
title = {The roots of the function $Ai'(z)-\sigma Ai(z)$},
journal = {Differencialʹnye uravneni\^a},
pages = {1054--1077},
year = {1975},
volume = {11},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_6_a10/}
}
L. A. Muravei. The roots of the function $Ai'(z)-\sigma Ai(z)$. Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1054-1077. http://geodesic.mathdoc.fr/item/DE_1975_11_6_a10/